Boundary-value problems for first and second order functional differential inclusions

Electronic Journal of Differential Equations. 2003;2003(32):1-10

 

Journal Homepage

Journal Title: Electronic Journal of Differential Equations

ISSN: 1072-6691 (Print)

Publisher: Texas State University

LCC Subject Category: Science: Mathematics

Country of publisher: United States

Language of fulltext: English

Full-text formats available: PDF, TEX

 

AUTHORS

Shihuang Hong

EDITORIAL INFORMATION

Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 20 weeks

 

Abstract | Full Text

This paper presents sufficient conditions for the existence of solutions to boundary-value problems of first and second order multi-valued differential equations in Banach spaces. Our results obtained using fixed point theorems, and lead to new existence principles.